PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 64 | 1 | 87-98
Tytuł artykułu

Some remarks on the S-unit equation in function fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
64
Numer
1
Strony
87-98
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-07-13
poprawiono
1992-10-16
Twórcy
  • Ist. Univ. Arch. D.S.T.R., S. Croce, 191, 30135 Venezia, Italy
Bibliografia
  • [1] F. Baldassarri and B. Dwork, On second order linear differential equations with algebraic solutions, Amer. J. Math. 101 (1979), 42-76.
  • [2] J. Browkin and J. Brzeziński, Some remarks on the abc-conjecture, Math. Comp., to appear.
  • [3] W. D. Brownawell and D. Masser, Vanishing sums in function fields, Math. Proc. Cambridge Philos. Soc. 100 (1986), 427-434.
  • [4] B. Chiarellotto, On Lamé operator with finite monodromy group, Trans. Amer. Math. Soc., to appear.
  • [5] M. Fried, On a conjecture of Schur, Michigan Math. J. 17 (1970), 41-55.
  • [6] M. Fried, On a theorem of Ritt and related diophantine problems, J. Reine Angew. Math. 264 (1973), 40-55.
  • [7] W. Fulton, Fundamental Group of a Curve, Archives of the Princeton University Mathematics Library, 1966.
  • [8] R. C. Mason, Equations over function fields, in: Number Theory, Noordwijkerhout 1983, Lecture Notes in Math. 1068, Springer, 1984, 149-157.
  • [9] R. C. Mason, Diophantine Equations over Function Fields, London Math. Soc. Lecture Note Ser. 96, Cambridge Univ. Press, 1984.
  • [10] R. C. Mason, Norm form equations I, J. Number Theory 22 (1986), 190-207.
  • [11] A. Schinzel, Selected Topics on Polynomials, Univ. of Michigan Press, 1982.
  • [12] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, Leipzig 1932.
  • [13] C. L. Siegel, Topics in Complex Function Theory, Vol. I, Interscience Publ., New York 1969.
  • [14] J. H. Silverman, The S-unit equation over function fields, Math. Proc. Cambridge Philos. Soc. 95 (1984), 3-4.
  • [15] M. Tretkoff, Algebraic extensions of the field of rational functions, Comm. Pure Appl. Math. 24 (1971), 491-497.
  • [16] J. F. Voloch, Diagonal equations over function fields, Bol. Soc. Brasil. Mat. 16 (1985), 29-39.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav64i1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.